# SDR GTIA010498

- Difficulty date: June 2, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: 100491
- Part serial: 1369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FOUND FORWARD EMERGENCY PORTABLE FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY PORTABLE FLASHLIGHT.  OPS CHECK OK IAW MM 33-53-0.  (M)
